MAUDE Adverse Event Report: QURA S.R.L. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA

QURA S.R.L. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA
Model Number DL31F-VO
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pt supported on vv ecmo with a dlca since 1/31.The team reported an event today 5/19 where the cannula separated at the venous y.They attempted to tie band the connection but were unable to secure and so the patient was recannulated to va ecmo.Patient welfare information - off ecmo - received a bilateral lung transplant.
 
Additional Manufacturer Narrative
Moved warning to first page of the ifu: do not allow alcohol, alcohol-based liquids, ethers, halogenated liquids or corrosive solvents to come into contact with the device.This would cause damage such as to compromise the integrity and functionality of the device.

Brand Name
QUANTUM DUAL LUMEN CANNULA 31F
Common Device Name
DUEL LUMEN CANNULA
Manufacturer (Section D)
QURA S.R.L.
via di mezzo
23 mirandola
modena, 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola
modena, 41037
IT   41037
MDR Report Key15354950
Report Number3016746283-2022-00005
Device Sequence Number6277564
Product Code DWF
UDI-Device Identifier08051160300792
UDI-Public08051160300792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDL31F-VO
Device Catalogue NumberDL31F-VO
Device Lot NumberD002352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale
Patient Weight91 KG